MathSciNet Relay Station
MathSciNet bibliographic data
MR1362873 57R55 (11F11 14D20)
Göttsche, Lothar Modular forms and Donaldson invariants for $4$-manifolds with $b_{+}=1$. J. Amer. Math. Soc. 9 (1996), no. 3, 827–843.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement